Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 14, NWS Cleveland, OH

February 2, 2017

NWS Cleveland, OH issued this small craft advisory at Feb 2, 2017, 4:21 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2017, 4:21 AM EST (09:21 UTC)
Expired
Feb 2, 2017, 4:00 PM EST
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

147 
WHUS71 KCLE 020921
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
421 AM EST THU FEB 2 2017


LEZ144-021730-
/O.NEW.KCLE.SC.Y.0014.170202T0921Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
421 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON.

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS. 

* WAVES...BUILDING TO 3 TO 5 FEET THROUGH LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145-021730-
/O.EXT.KCLE.SC.Y.0013.000000T0000Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
421 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-021730-
/O.EXT.KCLE.SC.Y.0012.000000T0000Z-170204T1500Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
421 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS THROUGH FRIDAY
  NIGHT. 

* WAVES...BUILDING TO 5 TO 7 FEET TODAY...THEN FALLING TO 3 TO 5
  FEET FRIDAY INTO EARLY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146-021730-
/O.EXT.KCLE.SC.Y.0013.000000T0000Z-170204T1500Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
421 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS THROUGH FRIDAY
  NIGHT. 

* WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TODAY THEN 3 TO 5
  FEET FRIDAY INTO EARLY SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
3 follow-up statements
298 
WHUS71 KCLE 021329
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
829 AM EST THU FEB 2 2017

LEZ142-143-022100-
/O.EXA.KCLE.SC.Y.0014.000000T0000Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
829 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS.

* WAVES...BUILDING TO 2 TO 4 FEET THROUGH LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ144-022100-
/O.CON.KCLE.SC.Y.0014.000000T0000Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
829 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS.

* WAVES...BUILDING TO 3 TO 5 FEET THROUGH LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145-022100-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
829 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-022130-
/O.CON.KCLE.SC.Y.0012.000000T0000Z-170204T1500Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
829 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS THROUGH FRIDAY 
  NIGHT. 

* WAVES...BUILDING TO 5 TO 7 FEET TODAY...THEN SUBSIDING TO 3 TO 
5 FEET FRIDAY INTO EARLY SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146-022130-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-170204T1500Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
829 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS THROUGH FRIDAY 
  NIGHT. 

* WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TODAY THEN 3 TO 5 
  FEET FRIDAY INTO EARLY SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
898 
WHUS71 KCLE 021437
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
937 AM EST THU FEB 2 2017

LEZ142>144-022100-
/O.CON.KCLE.SC.Y.0014.000000T0000Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
937 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS.

* WAVES...BUILDING TO 2 TO 4 FEET THROUGH LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145-022100-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
937 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-022245-
/O.CON.KCLE.SC.Y.0012.000000T0000Z-170204T1500Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
937 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS THROUGH FRIDAY 
  NIGHT. 

* WAVES...BUILDING TO 5 TO 7 FEET TODAY...THEN SUBSIDING TO 3 TO 
  5 FEET FRIDAY INTO EARLY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146-022245-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-170204T1500Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
937 AM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...WEST TO NORTHWEST AT 15 TO 25 KNOTS THROUGH FRIDAY 
  NIGHT. 

* WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TODAY THEN 3 TO 5 
  FEET FRIDAY INTO EARLY SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
510 
WHUS71 KCLE 022104
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EST THU FEB 2 2017

LEZ142>144-022215-
/O.EXP.KCLE.SC.Y.0014.000000T0000Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
404 PM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DECREASED ENOUGH TO ALLOW THE SMALL CRAFT ADVISORY TO
END.

$$

LEZ145-022215-
/O.EXP.KCLE.SC.Y.0013.000000T0000Z-170202T2100Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
404 PM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DECREASED ENOUGH TO ALLOW THE SMALL CRAFT ADVISORY TO
END.

$$

LEZ147>149-030515-
/O.CON.KCLE.SC.Y.0012.000000T0000Z-170204T1500Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
404 PM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...WEST 15 TO 20 KNOTS OVERNIGHT AND WILL INCREASE TO 20 TO
  25 KNOTS FRIDAY AFTERNOON.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ146-030515-
/O.CON.KCLE.SC.Y.0013.000000T0000Z-170204T1500Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
404 PM EST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WINDS...WEST 15 TO 20 KNOTS OVERNIGHT AND WILL INCREASE TO 20 TO
  25 KNOTS FRIDAY AFTERNOON.

* WAVES/SEAS...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 4:02 AM EST, 19 minutes earlier.

Area forecast discussion, Feb 2, 4:02 AM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
402 AM EST Thu Feb 2 2017

.SYNOPSIS...
High pressure will begin to slowly build across the southern
Great Lakes Thursday. The high, centered over the central Plains
Thursday night, will push east across the Ohio valley Friday
night and Saturday. Low pressure will move east across the
northern Great Lakes Saturday night and Sunday, bringing a cold
front through the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Snow showers ongoing across the snow belt early this morning. The
primary area that moved inland and affected Lake, northern Geauga
and Ashtabula briefly dropped visibilities to around 1/4 mi. per
webcam in Lake county. This activity is being aided by cold front
pushing south of Lake Erie and vort lobe pushing east over the
southern Great Lakes evident on latest water vapor imagery.
Expect this activity to be near it's peak early this morning,
with a gradual diminishment in intensity and coverage through
mid morning, however 1 to 3 inches cannot be ruled out in
extreme NE OH and NW PA. Lingering lake effect activity is
possible behind the front into the early afternoon hours, but
expecting this activity to be in a diminished state to perhaps
ending all together by mid afternoon.

Otherwise skies will remain mostly cloudy near and downstream of the
lake, while some breaks in the clouds may yield sunshine elsewhere,
especially from Findlay to Mansfield to Canton and points south.
Temps will generally remain in the mid/upper 20s through the
day.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Relatively quiet and cool period expected outside of the snow belt
Thursday night through Saturday night as a large area of high
pressure slowly works east across the eastern CONUS. Off and on lake
effect snow showers may impact portions of the snow belt, primarily
in NW PA and perhaps extreme NE OH Thursday night through Friday
night. Not an overly impressive lake effect set up during this time
frame despite decent synoptic moisture through h85 little shear in
260-280 flow regime. Inversion heights only max out around 6kft and
stay in the 5kft range for most of this period, with conditional
instability as lake sfc-h85 delta T values range from 16C to 20C.
Covered this in the forecast with chance pops with perhaps a few
tenths of accumulation throughout the entire period. Lake effect
should shut off Saturday as ridge axis transverses the region.

Attention turns to snow chances late Saturday night through Sunday
night as low pressure tracking across southern Canada brings a cold
front through the Great Lakes. Models are in decent agreement with
developing snow over the region sometime late Saturday night by
Sunday afternoon, with the best chances east of the I-77 corridor.
Kept cat pops from previous forecast in the east for Sunday
afternoon but trimmed them spatial a bit. Temperatures through
Sunday will be below normal, with a bit of a warmup Sunday to near
or slightly above normal temps with return flow regime. No major
changes from previous forecast.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
High pressure overhead on Monday will build to the east coast by
Monday night. Low pressure will track out of the plains across the
Great Lakes Region from Tuesday through Wednesday ahead of a fast
moving trough aloft. Overrunning precipitation expected to begin in
the west on Monday night with some mixed precipitation possible into
Tuesday before temperatures warm and precipitation changes over to
rain. Kept the wording in the forecast as just rain/snow due to
uncertainty this far out but a short window of freezing rain does
appear possible. By Tuesday afternoon temperatures will be well
above normal in the 40-50 degree range. Temperatures will trend
cooler by Wednesday as colder air is pulled in on the back side of
the system with the potential for lake effect snow to develop for
the end of the week.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
Weak upper level energy will shift east of the area thursday morning
leaving marginal lake effect conditions. Sct snow showers will
become confined to the snowbelt after daybreak and as drier air
pushes east across the area the threat for the lake effect shsn will
lessen into midday. Mix of VFR/MVFR cigs tonight will improve from
14z to 18z.

West winds 5 to 10 knots tonight will turn wnw for thu and increase
to 10 to 15 knots with gusts 15 to 20 knots.

OUTLOOK...Areas on non vfr in lake effect shsn will continue around
the snowbelt into fri night. Non-VFR conditions possible Sunday
mainly across the south. VFR flight conditions expected for
Monday.

&&

.MARINE...
A cold front crossing the lake this morning will result in westerly
winds increasing to 15 to 25 knots. Expanded the Small Craft
Advisory westward to the Islands and the portion from the Islands to
Avon will be in effect until 4 PM. Also extended the Advisory east
of Avon into Saturday morning as a prolonged period of west
northwest winds near 20 knots will maintain high waves. Waves
expected to peak in the 5 to 7 foot range then gradually decrease
into Saturday.

By Saturday high pressure will build over Ohio with winds and waves
continuing to decrease as they start to back around to the south.
Low pressure will track out of the Plains across the Upper Great
Lakes on Sunday with southwest winds increasing to 15 to 20 knots.
Winds will veer to westerly behind this system Sunday evening and
the onshore flow may push waves back up to near 4 feet in the
eastern nearshore waters but only for a brief window.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 AM EST Saturday for LEZ146>149.
     Small Craft Advisory until 4 PM EST this afternoon for LEZ144-
     145.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Greenawalt
LONG TERM...KEC
AVIATION...Mullen
MARINE...KEC
Hazardous weather outlook, Feb 2, 4:14 AM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
414 AM EST THU FEB 2 2017

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
414 AM EST THU FEB 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-030915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
414 AM EST THU FEB 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 2, 3:22 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
322 AM EST THU FEB 2 2017

OHZ012>014-089-PAZ001>003-020945-
Geauga-Lake-Ashtabula Lakeshore-Ashtabula Inland-Northern
Erie-Southern Erie-Crawford-
322 AM EST THU FEB 2 2017

...An area of moderate to heavy snow will move through portions
of the snowbelt early this morning...

At 318 AM EST, an area of moderate to heavy snow extended from
Chardon to Painesville...east into Pennsylvania. The snow will
effect portions of I-90 between Cleveland and Erie and will produce
a quick coating of snow on untreated roadways. Slick conditions are
possible. The snow will move east across the area through 600 AM
EST.

Locations impacted include...
Erie, Painesville, Ashtabula, Meadville, Conneaut, Chardon,
Jefferson, Fairport Harbor, Geneva-On-The-Lake, Mentor, Willoughby,
Eastlake, Corry, Edinboro, Geneva, Titusville, North East, Union
City, Madison and Girard.

Use caution early this morning if you are traveling in northeast
Ohio and northwest Pennsylvania. Slow down as you encounter snow and
be prepared for reduced visibilities.

LAT...LON 4162 7962 4162 7982 4149 8000 4151 8101
      4149 8138 4167 8144 4182 8115 4198 8058
      4226 7976 4201 7976 4199 7961
TIME...MOT...LOC 0818Z 271DEG 38KT 4166 8071

Clark

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 9:13 PM ESTSmall Craft AdvisoryCLE60 hr
Feb 2, 3:22 AM ESTSpecial Weather StatementCLEAshtabula, Lake83 min

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.